Per citar aquest document: http://ddd.uab.cat/record/133139
Sub-Gaussian heat kernel estimates and quasi Riesz transforms for 1≤p≤2
Chen, Li (Instituto de Ciencias Matemáticas (Madrid, Espanya))

Data: 2015
Resum: On a complete non-compact Riemannian manifold M, we prove that a so-called quasi Riesz transform is always Lp bounded for 1 < p ≤ 2. If M satifies the doubling volume property and the sub-Gaussian heat kernel estimate, we prove that the quasi Riesz transform is also of weak type (1; 1).
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Riemannian manifold ; Heat semigroup ; Riesz transform ; Sub-gaussian heat kernel estimates
Publicat a: Publicacions matemàtiques, Vol. 59 Núm. 2 (2015) , p. 313–338 (Articles) , ISSN 2014-4350

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/PUBLMAT_59215_03
DOI: 10.5565/PUBLMAT_59215_03


31 p, 443.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2015-07-03, darrera modificació el 2016-06-04



   Favorit i Compartir